# SDR CA011113020

- Difficulty date: November 2, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 601R31146
- Condition: Cracked
- Location: Cabin
- Part time: 15,247 hours, 15,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A 8 INCH CRACK WAS REPORTED AT FS 520. LBL 36 IN THE PRESSURE FLOOR SKIN 601R31146.
